# SDR R61A201901140137

- Difficulty date: January 14, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RT HORIZONTAL INTERNAL BETWEEN THE FRONT SPAR AND THE MIDDLE SPAR RIB 11 CRACKED ON THE UPPER FLANGE. REMOVED AND REPLACED RT HORIZONTAL INTERNAL RIB 11 BETWEEN THE FRONT SPAR AND THE MIDDLE SPAR REF: SRM 51-40-08.
